Somac-cumulative side effects?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

WendyV
Regular Member


Date Joined Aug 2012
Total Posts : 27
   Posted 9/11/2013 2:27 AM (GMT -6)   
Hi, does anyone know if long term use of Somac has a cumulative effect? I've been unwell with stomach problems, headaches etc, and noticed yesterday that it was beginning after my Somac had been taken. It doesn't seem to have affected me in the past, but I've been on it now for about 7 years.
 
Thanks for any advice etc, Wendy from Oz.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 19, 2018 6:55 AM (GMT -6)
There are a total of 2,973,133 posts in 326,061 threads.
View Active Threads


Who's Online
This forum has 160946 registered members. Please welcome our newest member, KCMC.
409 Guest(s), 17 Registered Member(s) are currently online.  Details
Flying gal, countess18, Melody16, C_G_K, Progressing, Minnesota, onceitfreeze66, laudie5, Old Mike, three 5's and a jack, k07, Crazyick, straydog, TheJay, Charlie1950, iPoop, Lanie G